# SDR 5HAS2016FA0000302

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: General aviation
- Aircraft: N68713
- Make and model: Cessna 152
- Aircraft serial: 15285331
- Aircraft time: 11,811 hours
- Engine: Lyc O235L2C
- Engine time: 472 hours
- Propeller: Mcauly 1A103TCM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bypass Valve
- Part number: 53E22144
- Part serial: 198765
- Condition: Defective
- Location: Engine
- Part time: 472 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

OIL THERMAL BYPASS VALVE WAS FOUND TO NOT MAINTAIN SPECIFIC OPERATING TEMPERATURES, VALVE WAS REPLACED WITH A SERVICEABLE UNIT WITH NO FURTHER ISSUES NOTED.
